| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Diplopia/Double Vision (4802)
| Date of Event |
05/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturing records were reviewed and found no deviations, non-conformances, or other manufacturing issues related to the reported event.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+) was explanted approximately 7 months after completion of light treatments due to monocular diplopia.No additional information was provided.